# SDR ABXA9701513

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Roller
- Part number: 2654622
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND CAPTAIN'S SLIDING WINDOW (EMERG EXIT) HARD TO OPEN AND CLOSE.  REPLACED AFT, LOWER ROLLER IAW DC8 MM, OPS CHECKED NORMAL.
